Alert archive / Montana / High Wind Watches in 2011

High Wind Watch 5, NWS Great Falls, MT

January 25, 2011

NWS Great Falls, MT issued this high wind watch at Jan 25, 2011, 3:16 AM MST. It took effect at Jan 26, 2011, 5:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 25, 2011, 3:16 AM MST (10:16 UTC)
In effect from
Jan 26, 2011, 5:00 AM MST
Expired
Jan 25, 2011, 2:58 PM MST
In force
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WWUS75 KTFX 251016
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
316 AM MST TUE JAN 25 2011


MTZ009-010-048-251830-
/O.NEW.KTFX.HW.A.0005.110126T1200Z-110128T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
316 AM MST TUE JAN 25 2011

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE
THURSDAY NIGHT. 

* TIMING AND MAIN IMPACT: WEST WINDS ARE EXPECTED TO BECOME STRONG
  AND GUSTY BY WEDNESDAY MORNING AND CONTINUE THROUGH THURSDAY NIGHT.

* WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 70 MPH ARE
  EXPECTED.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...
  MARIAS PASS...LOGAN PASS


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
2 follow-up statements
983 
WWUS75 KTFX 251658
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
958 AM MST TUE JAN 25 2011

MTZ009-010-048-260100-
/O.CON.KTFX.HW.A.0005.110126T1200Z-110128T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
958 AM MST TUE JAN 25 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE THURSDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE THURSDAY NIGHT. 

* TIMING AND MAIN IMPACT: WEST WINDS ARE EXPECTED TO BECOME
  STRONG AND GUSTY BY WEDNESDAY MORNING AND CONTINUE THROUGH 
  THURSDAY NIGHT.

* WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 70 MPH 
  ARE EXPECTED. 

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...
  MARIAS PASS...LOGAN PASS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
477 
WWUS75 KTFX 252158
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
258 PM MST TUE JAN 25 2011

MTZ009-048-260600-
/O.UPG.KTFX.HW.A.0005.110126T1200Z-110128T1200Z/
/O.NEW.KTFX.HW.W.0009.110126T0700Z-110128T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
258 PM MST TUE JAN 25 2011

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE TONIGHT AND
  BECOME STRONG AND GUSTY BY EARLY WEDNESDAY. WINDS MIGHT DIMINISH
  WEDNESDAY NIGHT BEFORE BECOMING STRONG AGAIN ON THURSDAY. WINDS
  ARE EXPECTED TO DIMINISH BY LATE THURSDAY NIGHT. THE STRONG
  WINDS WILL CAUSE HAZARDOUS CROSS WIND CONDITIONS FOR HIGH
  PROFILE VEHICLES OR THOSE TOWING TRAILERS. THIS WILL ESPECIALLY
  BE SO FOR THOSE TRAVELING ALONG ROADS ORIENTED NORTH TO SOUTH
  AND IN PARTICULAR U.S. HIGHWAY 89.

* WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 75 MPH ARE
  LIKELY.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS
  PASS...LOGAN PASS.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-260600-
/O.UPG.KTFX.HW.A.0005.110126T1200Z-110128T1200Z/
/O.NEW.KTFX.HW.W.0009.110126T1800Z-110128T1200Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
258 PM MST TUE JAN 25 2011

...HIGH WIND WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM MST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM
MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* TIMING AND MAIN IMPACT: WEST WINDS ARE EXPECTED TO INCREASE
  WEDNESDAY MORNING AND BECOME STRONG AND GUSTY DURING THE
  AFTERNOON. WINDS WILL LIKELY DIMINISH WEDNESDAY NIGHT BEFORE
  BECOMING STRONG AND GUSTY AGAIN ON THURSDAY. WINDS WILL DIMINISH
  AFTER MIDNIGHT THURSDAY AS THEY SHIFT TO THE NORTHWEST AFTER A
  COLD FRONTAL PASSAGE. THE STRONG WINDS WILL CAUSE HAZARDOUS
  CROSS WIND CONDITIONS FOR HIGH PROFILE VEHICLES OR THOSE TOWING
  TRAILERS. THIS WILL ESPECIALLY BE SO FOR THOSE TRAVELING ALONG
  ROADS ORIENTED NORTH TO SOUTH.

* WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 70 MPH ARE
  LIKELY WEDNESDAY AFTERNOON WITH SUSTAINED WINDS 40 TO 50 MPH
  AND GUSTS TO 75 MPH LIKELY THURSDAY AFTERNOON.

* LOCATIONS AFFECTED INCLUDE: CUT BANK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Jan 24, 10:40 PM MST, 4 hours 36 minutes earlier.

Area forecast discussion, Jan 24, 10:40 PM MST, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1040 PM MST MON JAN 24 2011

UPDATED AVIATION DISCUSSION

.UPDATE...
AREA OF LIGHT VALLEY RAIN AND MTN SNOW CONTINUES OVER PORTIONS OF
CENTRAL AND SOUTHWEST MONTANA.  BASED ON SURFACE OBSERVATIONS SNOW
LEVEL IS ABOUT 5000 FT OVER CENTRAL MT AND ABOUT 4000 FT OVER
SOUTHWEST MT.  PRECIPITATION IS DRIFTING SLOWLY TO EAST-SOUTHEAST
WITH ITS BACK END CURRENTLY ALONG LINE FROM CHOTEAU TO HELENA.
THUS EXPECT SEVERAL LOCATIONS WILL SEE DRY CONDITIONS FOR MUCH OF
THE OVERNIGHT PERIOD BEFORE NEXT PLUME OF MOISTURE ARRIVES TUES
MORNING IN CONJUNCTION WITH THE UPPER LOW PRESSURE AREA PRESENTLY IN
ERN WASHINGTON.  DID NOT MAKE ANY FURTHER GRID ADJUSTMENTS AFTER
INCREASING PRECIP AREA IN CENTRAL MT...GOING FORECAST IN GOOD SHAPE
AT THIS POINT.  WARANAUSKAS

.DISCUSSION...
TONIGHT THROUGH WEDNESDAY...A WEATHER DISTURBANCE ALOFT NEAR
THE CASCADES MONDAY AFTERNOON WILL DIVE SOUTHEAST MONDAY NIGHT
WITH THE NORTHERN PORTION CLIPPING SOUTHWEST MONTANA LATE TONIGHT
AND EARLY TUESDAY. ALTHOUGH THE AIRMASS WILL BE MOIST LIFT IS NOT
REAL IMPRESSIVE. WILL CONTINUE WITH THE IDEA OF LIGHT
PRECIPITATION AMOUNTS. PRECIPITATION SHOULD BE IN THE FORM OF SNOW
OVER SOUTHWEST MONTANA BUT THE EAST SLOPES OF THE ROCKY MOUNTAINS
ARE EXPECTED TO SEE A MIX OF SNOW AND RAIN WITH A RISK OF FREEZING
RAIN. PRECIPITATION AMOUNTS OVER THE EAST SLOPES SHOULD BE MINIMAL
SO AM NOT PLANNING ON ANY ADVISORIES. OVER NORTH CENTRAL MONTANA
EXPECT PRECIPITATION TONIGHT INTO TUESDAY WILL BE MAINLY IN THE
FORM OF SNOW. AS THE DISTURBANCE MENTIONED ABOVE MOVES SOUTHEAST
TUESDAY AN UPPER RIDGE WILL BE DEVELOPING OFF THE PACIFIC
NORTHWEST COAST AND OVER BRITISH COLUMBIA. THIS UPPER RIDGE WILL
MOVE EAST TUESDAY NIGHT WITH ANY LINGERING SNOW SHOWERS OVER THE
WESTERN MOUNTAINS ENDING BY EARLY WEDNESDAY MORNING. THE FORECAST
AREA WILL CONTINUE UNDER THE INFLUENCE OF THE UPPER RIDGE ON
WEDNESDAY FOR DRY WEATHER. AS FOR THE WIND SITUATION..WILL
CONTINUE WITH THE HIGH WIND WARNING FOR THE ROCKY MOUNTAIN FRONT
INTO EARLY MONDAY EVENING. WINDS SHOULD DIMINISH BY LATE MONDAY
EVENING. THEN WINDS ARE EXPECTED TO INCREASE WEDNESDAY OVER THE
PLAINS WHICH WILL AIDE IN THE WARMING TREND. WINDS COULD APPROACH
HIGH WIND CRITERIA OVER THE ROCKY MOUNTAIN FRONT WEDNESDAY AFTERNOON
BUT THERE ARE SOME DIFFERENCES AMONGST THE MODELS. FOR NOW WILL HOLD
OFF ON ISSUING ANY HIGH WIND WATCH IN THAT AREA FOR WEDNESDAY. BLANK

WEDNESDAY NIGHT THROUGH MONDAY...EXPECT A RATHER QUIET AND MILD
PERIOD OF WEATHER FOR WEDNESDAY NIGHT THROUGH THURSDAY
NIGHT...BEFORE THINGS GET A BIT MORE ACTIVE AND UNSETTLED BEGINNING
ON FRIDAY. WITH AN UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE
REGION ON THURSDAY...EXPECT ONE MORE MILD AFTERNOON BUT A WINDY DAY
OVER THE REGION. THERE IS A POTENTIAL FOR HIGH WINDS AT LEAST OVER
THE ROCKY MOUNTAIN FRONT IF NOT FARTHER EAST...AND THIS WILL BE
MONITORED CLOSELY OVER THE NEXT FEW DAYS. FOR FRIDAY THROUGH
MONDAY...GENERALLY THE GFS/ECMWF HAVE DIFFERENT SOLUTIONS...AND THUS
WENT MORE WITH A COMPROMISE BETWEEN THE TWO MODELS. OVERALL...COOLER
TEMPERATURES SHOULD START TO MOVE BACK INTO THE REGION ON
FRIDAY...WITH SEASONABLE AIR RESIDING OVER THE REGION FOR THE
WEEKEND. THE COOLEST AIR WILL BE FOUND IN THE HAVRE AREA...WHILE
SOUTHWEST MONTANA WILL BE COOLER THAN IT HAS BEEN...BUT STILL COULD
HAVE AFTERNOON TEMPERATURES A FEW DEGREES ABOVE NORMAL THIS WEEKEND.
IN TERMS OF SNOWFALL...EXPECT SCATTERED SNOW SHOWERS OVER THE REGION
THIS WEEKEND...WITH THE BEST CHANCE FOR SNOW IN THE MOUNTAINS. AS OF
NOW...NO MODEL INDICATES ANY SIGNIFICANT SNOWFALL THIS
WEEKEND...THUS LOW CHANCES OF POPS...BUT WE WILL CONTINUE TO MONITOR
THIS. BRUSDA

&&

.AVIATION...
UPDATED 0600Z.
AREAS OF LIGHT PRECIP ASSOCIATED WITH AN UPPER LEVEL TROUGH MOVING
INTO THE NORTHERN ROCKIES WILL PERSIST THROUGH TONIGHT ACROSS
CENTRAL/SW MT BEFORE DIMINISHING TUES MORNING. SNOW LEVEL CURRENTLY
AROUND 4500-5000 FT WILL LOWER GRADUALLY WITH AREAS CURRENTLY SEEING
-RA LIKELY MIXING TO -SN LATER TONIGHT. MVFR CIGS/VIS AND MTN
OBSCURATIONS WILL BE COMMON THROUGH EARLY TUES MORNING ACROSS
CENTRAL AND SW MT WITH OCCASIONAL IFR CONDITIONS...MOST LIKELY AT
THE KBZN TERMINAL. HOENSICH

&&

.HYDROLOGY...
DAYTIME TEMPERATURES WILL GRADUALLY WARM THROUGH
THURSDAY...REACHING BETWEEN 15 AND 20 DEGREES ABOVE NORMAL BY
THURSDAY. THE RESULTING SNOWMELT MAY CAUSE AREA CREEKS AND
STREAMS TO RISE SOMEWHAT...ESPECIALLY NEAR THE MOUNTAINS.
HOWEVER...OVERNIGHT TEMPERATURES ARE EXPECTED TO FALL BELOW
FREEZING...LIMITING ANY OVERALL RISES. THIS SITUATION WILL
CONTINUE TO BE MONITORED.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  31  45  33  48 /  30  20  10   0
CTB  29  42  29  48 /  20  10  10   0
HLN  27  42  22  40 /  60  20  10   0
BZN  19  39  16  37 /  60  30  10  10
WEY  12  28   8  29 /  80  50  20  10
DLN  20  38  19  38 /  70  30  10  10
HVR  23  33  18  38 /  20  20  10   0
LWT  28  38  25  44 /  30  30  10   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 8 PM MST THIS EVENING NORTHERN ROCKY
MOUNTAIN FRONT.

&&

SHORT TERM...BLANK
LONG TERM...COULSTON
AVIATION...HOENISCH

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 24, 12:37 PM MST, 14 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
1237 PM MST MON JAN 24 2011

MTZ009-251600-
NORTHERN ROCKY MOUNTAIN FRONT-
1237 PM MST MON JAN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT UNTIL 8 PM MST TONIGHT FOR THE
NORTHERN ROCKY MOUNTAIN FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DAYTIME TEMPERATURES WILL GRADUALLY WARM THROUGH
THURSDAY...REACHING BETWEEN 15 AND 20 DEGREES ABOVE NORMAL BY
THURSDAY. THE RESULTING SNOWMELT MAY CAUSE AREA CREEKS AND
STREAMS TO RISE SOMEWHAT...ESPECIALLY NEAR THE MOUNTAINS.
HOWEVER...OVERNIGHT TEMPERATURES ARE EXPECTED TO FALL BELOW
FREEZING...LIMITING ANY OVERALL RISES. THIS SITUATION WILL
CONTINUE TO BE MONITORED.

ALSO...WINDS WILL INCREASE AND BECOME GUSTY ON WEDNESDAY...THEN
BECOME EVEN STRONGER WEDNESDAY NIGHT AND THURSDAY ALONG THE ROCKY
MOUNTAIN FRONT...ACROSS ADJACENT PLAINS...AND INTO CENTRAL LEWIS
AND CLARK COUNTY. THESE WINDS WILL BEGIN TO TAPER OFF THURSDAY
NIGHT AS A CANADIAN COLD FRONT MOVES INTO THE AREA. HIGH WIND
HIGHLIGHTS MAY BE NEEDED DURING THIS TIME...AND THIS SITUATION
WILL ALSO CONTINUE TO BE MONITORED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ010-012-014-044-046-048-049-251600-
EASTERN GLACIER-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-
TOOLE-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
1237 PM MST MON JAN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER THROUGH TONIGHT
IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DAYTIME TEMPERATURES WILL GRADUALLY WARM THROUGH
THURSDAY...REACHING BETWEEN 15 AND 20 DEGREES ABOVE NORMAL BY
THURSDAY. THE RESULTING SNOWMELT MAY CAUSE AREA CREEKS AND
STREAMS TO RISE SOMEWHAT...ESPECIALLY NEAR THE MOUNTAINS.
HOWEVER...OVERNIGHT TEMPERATURES ARE EXPECTED TO FALL BELOW
FREEZING...LIMITING ANY OVERALL RISES. THIS SITUATION WILL
CONTINUE TO BE MONITORED.

ALSO...WINDS WILL INCREASE AND BECOME GUSTY ON WEDNESDAY...THEN
BECOME EVEN STRONGER WEDNESDAY NIGHT AND THURSDAY ALONG THE ROCKY
MOUNTAIN FRONT...ACROSS ADJACENT PLAINS...AND INTO CENTRAL LEWIS
AND CLARK COUNTY. THESE WINDS WILL BEGIN TO TAPER OFF THURSDAY
NIGHT AS A CANADIAN COLD FRONT MOVES INTO THE AREA. HIGH WIND
HIGHLIGHTS MAY BE NEEDED DURING THIS TIME...AND THIS SITUATION
WILL ALSO CONTINUE TO BE MONITORED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-052>055-251600-
BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
1237 PM MST MON JAN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER THROUGH TONIGHT
IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DAYTIME TEMPERATURES WILL GRADUALLY WARM THROUGH
THURSDAY...REACHING BETWEEN 15 AND 20 DEGREES ABOVE NORMAL BY
THURSDAY. THE RESULTING SNOWMELT MAY CAUSE AREA CREEKS AND
STREAMS TO RISE SOMEWHAT...ESPECIALLY NEAR THE MOUNTAINS.
HOWEVER...OVERNIGHT TEMPERATURES ARE EXPECTED TO FALL BELOW
FREEZING...LIMITING ANY OVERALL RISES. THIS SITUATION WILL
CONTINUE TO BE MONITORED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011-013-045-047-050-051-251600-
HILL-CHOUTEAU-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-
1237 PM MST MON JAN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER THROUGH TONIGHT
IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AFTER A MILD AND MOSTLY DRY PERIOD OF WEATHER EXPECTED FOR
WEDNESDAY AND THURSDAY...COOLER CANADIAN AIR...ALONG WITH A
CHANCE FOR SNOW WILL MOVE BACK INTO THE REGION BEGINNING ON
FRIDAY. TEMPERATURES OVER THE WEEKEND WILL BE MORE JANUARY
LIKE...WITH THE COLDEST TEMPERATURES EXPECTED IN THE HAVRE AND
HARLEM AREAS. SNOWFALL IS GENERALLY EXPECTED TO BE LIGHT OVER THE
WEEKEND...WITH THE BEST CHANCE FOR ACCUMULATING SNOWFALL IN THE
MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 2:58 PM MSTHigh Wind WarningTFX61 hr

Nearby

High Wind Watches in Montana, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.